Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

June 11, 20114 counties in Kentucky; 4 counties in Indiana

NWS Wilmington, OH issued this special weather statement at Jun 11, 2011, 5:21 AM EDT for 4 counties in Kentucky; 4 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 5:21 AM EDT (09:21 UTC)
Expired
Jun 11, 2011, 6:00 AM EDT
In force
39 min
Issued by
NWS Wilmington, OH

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WWUS81 KILN 110921
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 AM EDT SAT JUN 11 2011

INZ073>075-080-KYZ089>091-094-095-OHZ077-111000-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-
521 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CARROLL...BOONE...OWEN...RIPLEY...
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 600 AM EDT...

AT 518 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HOLTON TO 34 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
CARROLLTON...MILAN...MOORES HILL...DILLSBORO...VEVAY...RISING SUN...
LAWRENCEBURG...HIDDEN VALLEY...GREENDALE AND BRIGHT.


LAT...LON 3920 8545 3920 8470 3835 8473 3833 8480
      3838 8490 3842 8489 3844 8497 3847 8496
      3851 8499 3851 8503 3856 8501 3856 8507
      3859 8509 3858 8521 3872 8533 3874 8534
      3874 8526 3870 8521 3891 8521 3891 8545

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 11, 4:26 AM EDT, 55 minutes earlier.

Area forecast discussion, Jun 11, 4:26 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT SAT JUN 11 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OHIO VALLEY AND GREAT
LAKES TODAY INTO TONIGHT...PULLING A COLD FRONT EASTWARD WITH IT.
COOLER AND DRIER AIR CAN BE EXPECTED SUNDAY INTO MONDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
00Z MODELS DID NOT DO A GOOD JOB IN CAPTURING THE TWO CONVECTIVE
COMPLEXES THAT ARE MOVG THRU THE OH VALLEY EARLY THIS MORNING. THE
NAM CAME THE CLOSEST...SHOWING SOME PCPN AROUND ATTM. BASED THE
FIRST PART OF THE OF THE FCST ON RADAR TRENDS. MOVED THE AREA OF
CONVECTION MOVG THRU ERN IN/WRN OH/NRN KY ACRS THE FA...EXITING IT
OUT THE E BETWEEN 12-13Z. AS IT MOVED E...EXPECTED TO WEAKEN...SO
DROPPED THE POPS FROM CATEGORICAL TO LIKELY. MEANWHILE THE SECOND
AREA OF CONVECTION CURRENTLY MOVG THRU SRN INDIANA SHOULD REACH
THE OH LINE AROUND 12Z. THIS AREA HAS SHOWN AS WEAKEN TREND...SO
BROUGHT IN WITH A 60 POP. THIS SHOULD AFFECT ORE OF THE SRN
SECTIONS DURING THE LATE MORNING. MEANWHILE H5 S/W SWINGING THRU
THE UPPER GREAT LAKES WILL CAUSE A SFC LOW TO DEVELOP OUT IN THE
MS VALLEY AND PUSH UP THE FNT TODAY. BASED ON WHAT IS HAPPENING
NOW...PREFER THE SLIGHTLY QUICKER NAM/12Z ECMWF THAT DEVELOPS
ADDITIONAL CONVECTION AHEAD OF THE FNT DURING LATE MORNING...THEN
PUSHES THIS THRU DURING THE EARLY AFTN. KEPT THE LIKELY POPS WITH
THE FROPA.

WENT AND SREF/NAM MOS BLEND FOR HIGH TODAY WHICH PRODUCED HIGHS
RANGING FROM THE LOWER 80S IN THE NW TO THE UPPER 80S TO AROUND 90
IN KY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
BASED ON THE QUICKER NAM SOLUTION THE PCPN SHOULD HAVE CLEARED THE
NW AT THE START OF THE PERIOD...WITH LINGERING CONVECTION IN THE E
AND SE. CDFNT SHOULD CONTINUE TO PUSH EWD EARLY THIS EVENING AND
THE FA SHOULD BE DRY BY MIDNIGHT. HIGH PRESSURE BEGINS TO BUILD
INTO THE REGION FROM THE NW AFT MIDNIGHT.

THE HIGH WILL SETTLE SLOWLY SE FROM THE UPPER MS VALLEY INTO THE
OH VALLEY MONDAY. WITH CAA FLOW BOTH MONDAY AND TUE...EXPECT CU
DEVELOPMENT DURING THE DAY...SO WENT PC ACROSS OH AND INDIANA.

WENT SLIGHTLY COOLER THAN MOS FOR LOWS NIGHT FOR ALL LOCATIONS
OTHER THAN THE NW...USING A SREF BLEND FOR THE TEMPS. STAYED ON
THE COOL SIDE OF MOS FOR HIGHS ON SUNDAY AS WELL. CLOSE THE GFS
MOS SUNDAY NIGHT INTO MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR
THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE
OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT
BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE
TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY
NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN
FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE
KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS
WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END
OF THE PERIOD.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
WARM FRONT ACRS NRN IN AND OH WILL MOVE N AS A COLD FRONT
APPROACHES THE AREA FROM THE W AND MOVES ACRS TERMINALS THIS
EVENING. MOIST UNSTABLE ATM WILL CONTINUE ACRS THE AREA UNTIL COLD
FRONT PUSHES THRU. SLOW-EASTWARD MOVING CONVECTION CONTINUES
ACROSS IN AND SHOULD SLOWLY WEAKEN THRU THE REST OF THE NIGHT.
HAVE HANDLED IN THE TAFS AS VCSH AND ONLY MENTIONED CB IN KDAY.
WILL NOT BE SURPRISED IF KCVG NEEDS TO BE UPDATED IN A FEW HRS.
THESE SHWRS MAY CAUSE BRF MVFR DUE TO VSBY. TOWARDS DAY BREAK
LOOK FOR WIDESPREAD MVFR VSBY ASSOCIATED WITH BR FROM EARLIER
RAINS.

FOR TODAY TSTMS WILL START LATE THIS MORNING AND BECOME WIDESPREAD
BY MID AFTERNOON. THESE TSTMS MAY BE ACCOMPANIED BY STRONG GSTY
WINDS, HAIL AND BRF IFR CONDS. TSTMS SHOULD BE OUT OF THE AREA BY
LATE EVENING.

SFC WINDS WILL BE LIGHT AND VRBL TONIGHT BECOMING SW AT 5 TO 10KTS
BY MID MORNING AND VEERING TO THE NW THIS EVENING BEHIND THE
FRONT.

OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...BINAU
AVIATION...
Hazardous weather outlook, Jun 11, 5:00 AM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT SAT JUN 11 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL PUSH ACROSS THE REGION TODAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL AND POSSIBLY SOME
FLODDING THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 11, 12:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT SAT JUN 11 2011

OHZ026-110530-
HARDIN OH-
1234 AM EDT SAT JUN 11 2011

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 130 AM
EDT...

AT 1230 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...DUNKIRK AND
FOREST.

ALSO...HUNTERSVILLE...SILVER CREEK...DOLA...MENTZER...BLANCHARD...
MOUNT VICTORY...GRANT AND PFEIFFER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4052 8341 4053 8376 4070 8389 4072 8388
      4078 8389 4083 8377 4082 8350
Special weather statement, Jun 11, 3:20 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 AM EDT SAT JUN 11 2011

INZ073>075-080-KYZ089>091-110745-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-CARROLL KY-
GALLATIN KY-
320 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GALLATIN...CARROLL...
BOONE...EASTERN RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 345 AM EDT...

AT 318 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT SINAI TO PATE TO MOOREFIELD...MOVING EAST AT 30
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...RISING SUN...
LAWRENCEBURG...GREENDALE...VEVAY...WARSAW...UNION...OAKBROOK AND
BURLINGTON.

LAT...LON 3896 8503 3919 8520 3913 8482 3910 8482
      3912 8478 3911 8469 3910 8467 3890 8466
      3870 8482 3876 8521 3886 8521
Special weather statement, Jun 11, 3:49 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT SAT JUN 11 2011

INZ074-075-080-KYZ090>093-095-OHZ077-110815-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-
GALLATIN KY-GRANT KY-HAMILTON OH-
349 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CAMPBELL...BOONE...KENTON...EASTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 415 AM EDT...

AT 348 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM GRANDVIEW TO OAKBROOK TO FLORENCE...MOVING EAST AT 20
MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...FLORENCE...
UNION...ELSMERE...ERLANGER...VILLA HILLS...CRESTVIEW HILLS...CRESCENT
SPRINGS...CHEVIOT...EDGEWOOD...LAKESIDE PARK AND FORT MITCHELL.

LAT...LON 3902 8479 3925 8486 3925 8445 3896 8441
      3869 8467 3871 8479 3872 8479 3871 8480
      3875 8502 3876 8502 3875 8505 3876 8511
Special weather statement, Jun 11, 4:13 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 AM EDT SAT JUN 11 2011

KYZ091>093-095>097-OHZ070-071-077-078-110845-
KENTON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLERMONT...SOUTHERN
WARREN...EASTERN HAMILTON...SOUTHEASTERN BUTLER...NORTHERN GRANT...
CAMPBELL...EXTREME NORTHWESTERN BRACKEN...SOUTHERN BOONE...NORTHERN
PENDLETON AND KENTON COUNTIES THROUGH 445 AM EDT...

AT 410 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SHARONVILLE TO AMELIA TO CRITTENDEN...MOVING EAST AT
35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TERRACE PARK...
AMELIA...NEW RICHMOND...MONTGOMERY...MILFORD...BATAVIA...LOVELAND...
BUTLER AND FALMOUTH.

LAT...LON 3872 8471 3878 8468 3878 8466 3879 8467
      3901 8453 3938 8447 3932 8404 3895 8409
      3865 8428
Special weather statement, Jun 11, 4:33 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 AM EDT SAT JUN 11 2011

KYZ093-096-097-099-OHZ071-078>081-110915-
MASON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-ADAMS OH-BROWN OH-
WARREN OH-CLERMONT OH-HIGHLAND OH-
433 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HIGHLAND...CLERMONT...SOUTHEASTERN WARREN...BROWN...NORTHWESTERN
ADAMS...CAMPBELL...NORTHERN BRACKEN...NORTHEASTERN PENDLETON AND
NORTHWESTERN MASON COUNTIES THROUGH 515 AM EDT...

AT 431 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PLEASANT PLAIN TO WILLIAMSBURG TO PEACH GROVE...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BETHEL...MOUNT ORAB...
FELICITY...FAYETTEVILLE...ST. MARTIN...SARDINIA...AUGUSTA...
WINCHESTER...LYNCHBURG AND GEORGETOWN.

LAT...LON 3876 8435 3907 8413 3931 8415 3930 8400
      3925 8400 3925 8384 3922 8383 3923 8380
      3927 8378 3927 8374 3899 8359 3869 8393
Special weather statement, Jun 11, 5:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 AM EDT SAT JUN 11 2011

INZ073>075-080-KYZ089>091-094-095-OHZ077-111000-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-
521 AM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CARROLL...BOONE...OWEN...RIPLEY...
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 600 AM EDT...

AT 518 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HOLTON TO 34 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
CARROLLTON...MILAN...MOORES HILL...DILLSBORO...VEVAY...RISING SUN...
LAWRENCEBURG...HIDDEN VALLEY...GREENDALE AND BRIGHT.

LAT...LON 3920 8545 3920 8470 3835 8473 3833 8480
      3838 8490 3842 8489 3844 8497 3847 8496
      3851 8499 3851 8503 3856 8501 3856 8507
      3859 8509 3858 8521 3872 8533 3874 8534
      3874 8526 3870 8521 3891 8521 3891 8545

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:02 PM EDTSpecial Weather StatementILNDelaware, Licking73 min
Jun 10, 8:09 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking24 min
Jun 10, 8:19 PM EDTSpecial Weather StatementILNAuglaize, Shelby56 min
Jun 10, 8:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Logan, Shelby50 min
Jun 10, 8:28 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking62 min
Jun 10, 8:45 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby60 min
Jun 10, 8:54 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway33 min
Jun 10, 9:11 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby2 hr
Jun 11, 12:01 AM EDTSpecial Weather StatementILNHardin29 min
Jun 11, 12:34 AM EDTSpecial Weather StatementILNHardin56 min
Jun 11, 3:49 AM EDTSpecial Weather StatementILNHamilton26 min
Jun 11, 4:13 AM EDTSpecial Weather StatementILNClermont32 min
Jun 11, 4:33 AM EDTSpecial Weather StatementILNBrown42 min
Jun 10, 8:08 PM EDTAreal Flood AdvisoryILNBracken, Gallatin, Grant, Owen, Pendleton112 min
Jun 10, 8:26 PM EDTFlash Flood WarningILNGrant, Owen3 hr
Jun 10, 8:51 PM EDTSpecial Weather StatementILNGallatin, Grant54 min
Jun 10, 10:28 PM EDTSpecial Weather StatementILNGrant, Owen32 min
Jun 10, 11:52 PM EDTSpecial Weather StatementILNOwen53 min
Jun 11, 12:07 AM EDTSpecial Weather StatementILNGrant, Pendleton23 min
Jun 11, 3:20 AM EDTSpecial Weather StatementILNBoone, Gallatin25 min
Jun 11, 5:58 AM EDTSpecial Weather StatementILNBoone, Gallatin, Grant, Kenton, Owen47 min

Nearby

Special Weather Statements in Kentucky, 2011Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.